# SDR CA141202020

- Difficulty date: November 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 510
- Engine: Pwc PW615FA
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Empty
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT THE PILOT NOTICED OIL PRESSURE FLUCTUATING. THE PILOT ELECTED TO START DESCENT AND THE PRESSURE CONTINUED DECREASING INTO THE RED BAND. THE PILOT THEN SHUT THE ENGINE DOWN, AND DECLARED AN EMERGENCY WHERE HE PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING . PRELIMINARY INSPECTION REVEALED THAT THERE WAS NO OIL IN THE SIGHT GLASS.  IT TOOK 2.5 QUARTS TO REACH THE OIL TANK MID LINE.
